Callaghan Innovation Research Papers

Back to Research Papers

TitleExpansions for the distribution and the maximum from distributions with an asymptotically gamma tail when a trend is present
Publication TypeJournal Article
Year of Publication2015
AuthorsWithers, C.S., and Nadarajah S.
JournalActa Mathematica Sinica, English Series
Volume31
Issue3
Pagination526 - 542
Date Published2015
ISSN14398516 (ISSN)
URLhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84923238774&partnerID=40&md5=105ac3f66f49abdf67b195b8005ee112
DOI10.1007/s10114-015-2003-zArticle

Back to top